Return to Index  

Don't kick me either, but I think it is hooey!!

May 31 2005 at 9:55 AM
AtlantaDebbie  (Login AtlantaDebbie)


Response to Please do not kick me in the hind end. I have a question ???????

Please keep in mind that I am NOT an ob/gyn, or have any expertise in the medical field, but....my thoughts are that the changes you are noticing are more likely due to the Clomid than a medical condition. It is a pretty strong drug and has side effects in 30 year olds, not just for us ama-mama's.

Also, Vitex and Maca made strange things happen with my AF as well. I had a much longer cycle when taking Vitex and Maca. Also, I got a cyst on the cycle where I was taking Maca without Vitex. It could be just chance, but I'm off the Maca just in case. Not suggesting that you drop it, because I think it is doing wonderful things for some people. I just don't think it helped my own personal body chemistry as much.

Hope that helps some.

I honestly don't know what the physical symptoms of perimenopause are. I've just heard you get cranky. If that is the case, I've been there for years!

Debbie - 43
DH - 41
TTC #1



 
 Respond to this message   
Responses

  1. Thanks Debbie!! M - Debbie on the farm/Texas on May 31, 10:20 AM
  2.